MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TOTAL HIP BALL 28MM +0; LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US TOTAL HIP BALL 28MM +0; LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS
Catalog Number 101811000
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/05/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional narrative: d4: udi: as a valid lot number for the device involved in the event was not provided, the full udi is currently not available.H3, h6 investigation summary: no device associated with this report was received for examination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
 
Event or Problem Description
It was reported that the patient had poly and head exchange for wear.Date of implantation was unknown but thought to be early 1990s.There were no broken instruments or delays.Affected side: left hip.

Brand Name
TOTAL HIP BALL 28MM +0
Common Device Name
LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key22097005
Report Number1818910-2025-08564
Device Sequence Number17876373
Product Code JDI
UDI-Device Identifier10603295001324
UDI-Public(01)10603295001324
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K860701
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year1992
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101811000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2025
Initial Report FDA Received Date05/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale